# SDR TRBA2010075

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 19,977 hours, 23,716 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT STRONG BURNING ODOR JUST BEFORE GEAR EXTENSION ON SHORT FINAL. F/O ALSO COMMENTED ON ODOR, AS POWER WAS REDUCED RAPLDLY JUST PRIOR TO GS CAPTURE. AFT F/A SAYS ODOR WAS IN AFT CABIN. DID VISUAL INSP OF LIGHTING BALLASTS LIGHT SOCKETS ROWS 15-18 NO BURN ODORS OR MARKS NOTED AT THIS TIME ALL ROW 15-18 LIGHTS ARE OPERATIONAL. NO ODOR NOTED IN FLT DECK.
